Journal of Symbolic Logic

The Word Problem for Cancellation Semigroups with Zero

Yuri Gurevich and Harry R. Lewis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 1 (1984), 184-191.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741485

Mathematical Reviews number (MathSciNet)
MR736613

Zentralblatt MATH identifier
0586.03037

JSTOR
links.jstor.org

Citation

Gurevich, Yuri; Lewis, Harry R. The Word Problem for Cancellation Semigroups with Zero. J. Symbolic Logic 49 (1984), no. 1, 184--191. https://projecteuclid.org/euclid.jsl/1183741485


Export citation